# SDR SWAA2022040541917

- Difficulty date: October 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF EA 1-A57-15168 FOUND DISBOND ON R/W #7 SPOILER 10' FROM L/E AND 44' FROM O/B EDGE. AREA MARKED ON UPPER SURFACE. / REPAIRED DISBOND ON R/W #7 SPOILER 10' FROM L/E AND 44' FROM O/B EDGE PER SRM 51-70-10-2R-0 AND SRM 51-70-10-2R-2.
